Hardy inequality in variable exponent Lebesgue spaces

Diening L, Samko SG (2007)
Fractional Calculus & Applied Analysis. An International Journal for Theory and Applications 10(1): 1-18.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Diening L, Samko SG. Hardy inequality in variable exponent Lebesgue spaces. Fractional Calculus & Applied Analysis. An International Journal for Theory and Applications. 2007;10(1):1-18.
Diening, L., & Samko, S. G. (2007). Hardy inequality in variable exponent Lebesgue spaces. Fractional Calculus & Applied Analysis. An International Journal for Theory and Applications, 10(1), 1-18.
Diening, L., and Samko, S. G. (2007). Hardy inequality in variable exponent Lebesgue spaces. Fractional Calculus & Applied Analysis. An International Journal for Theory and Applications 10, 1-18.
Diening, L., & Samko, S.G., 2007. Hardy inequality in variable exponent Lebesgue spaces. Fractional Calculus & Applied Analysis. An International Journal for Theory and Applications, 10(1), p 1-18.
L. Diening and S.G. Samko, “Hardy inequality in variable exponent Lebesgue spaces”, Fractional Calculus & Applied Analysis. An International Journal for Theory and Applications, vol. 10, 2007, pp. 1-18.
Diening, L., Samko, S.G.: Hardy inequality in variable exponent Lebesgue spaces. Fractional Calculus & Applied Analysis. An International Journal for Theory and Applications. 10, 1-18 (2007).
Diening, Lars, and Samko, Stefan G. “Hardy inequality in variable exponent Lebesgue spaces”. Fractional Calculus & Applied Analysis. An International Journal for Theory and Applications 10.1 (2007): 1-18.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar